OK I am now 2 weeks late for AF! Yesterday I took my third HPT this cycle and got a BFN so I have come to terms with the fact that I'm not pregnant! My cycles have been extremely short up until now! My last Depo shot was in March 08. Had AF in June. Skipped July and August. Had AF Sept 1,25 and Oct 11! So as you can see they were getting shorter and shorter and now....NOTHING! I was wonndering if anyone had tried using Vitex to help their cycles! I think I could really benefit from it and I just wanna know if it has help(or hurt) any of you guys out there? I am gettin desperate! DH and I really want this baby but its just not happeneing! Could coming off depo be affecting the amount of progesterone I have???? Thats the only thing I can think of that would hae caused AF to come every two weeks! Plz help! Anyone ever go through this or tried Vitex to help???
I went through that but I wasn't coming off birth control. I had given birth to my youngest and my cycles were just really screwed up. It can take some time for them to regulate. Mine have regulated to 32 day cycles.
Coming off the depo shot can cause nearly 2 years of irrgeular periods. So it is hard to tell. How long were you on the depo shot for? A girlfriend of mine was on it for 2 1/2 years and he periods didnt level out and regulate until 21 months after coming off of it.
well I was on depo years ago for about a year! I stopped for about 2 years, had regular periods and everything. Then in march of this year I got back on it but that was the only shot I got! Could one little shot be causing all this damage?
I went through the same thing! I took the depo shot one time an didn't have a period for 10 months. Some one told me about vitex. ( Its worked for my friend an she got pregnant 2 months after starting it.) So I took the GNC brand of vitex for 2 weeks an my period started. I started ovulating much better too. After taking it for 2 months I got my BFP! I'm 20 weeks today! It works... an I didn't have any side effects at all. My periods were normal. I HATE the depo! It has to many side effects. Anita
Thanks Anita!!!! I agree! Depo is terrible! I mean it was ok back when i was younger and wasnt thinking about kids at all & had painful periods! Now i wish I would've never gotten it! Im glad the Vitex has helped you though!!! I gonna start it today and hopefully AF comes back soon.... Another question I was wondering.... When you take the vitex, did you stop taking it after you got your BFP? Its says not to take it if you're pregnant. Did you stop taking it and start progesterone to sustain the pregnancy??? Just wanted to know. Make sure I dont do anything to harm the baby.
I stopped taking it when I got my BFP. But I have read online that some woman take it in the strat of pregnancy. I read a few sites that said it can decrease the chances of mc. But I read that before I started taking it. So I'm not sure what web site I went to. Just google it. I'm going to add some links.
You can type in Google or yahoo " what is vitex" an you can get tons of info on it. I have talked to allot of woman that have used it an it worked for them too. It can take a few weeks to work. But it only took a week for me. I like the GNC brand the best.
I was taking Vitex for a couple of months, and then stopped because I started spotting before my period....but now my cycles are back to being 5 weeks..so I think I'm going to start taking it again, along with evening primrose oil. I read though, that you're not supposed to take it after you ovulate becuase it can cause uterine contractions...so I'll take them the first 2-3 weeks (depending on when I O) and then stop until I either get a BFP or AF comes...
My roommate in college was ttc for about 2 years, and was having a lot of trouble...she took vitex and EPO for about 3 months, and got a BFP...she just gave birth to a 9 LB 7 OZ!!! baby boy on the 12th!!!
Hey! Sorry its taken me a week to answer!! I was out of town for Thanksgiving, so didnt' get a chance to get on the computer. EPO is mainly for increasing the amount of cervical mucus, since women tend to get kind of dry when ttc because of the stress...How are you doing on the vitex?
Still no AF. I know it takes time. It made me very nauseous and gave me headaches for the first week or so! I stopped taking it because I had a lot of EWCM and thought I might be ovulating. But that was a week ago. So hopefully AF is on the way....well unless i conceived! =)
I think the Vitex can take 3-5 months to really regulate your period. And Vitex makes me feel the same way...bloated too! I've started taking it again but I'm going to stop in a few days since that's when I'll hopefully ovulate (I'm not using OPK's this month, so I won't know for sure)
I started taking Vitex 400mg X3 a day a week ago, I began spotting but I continued to take it. This week I got my period. My question is am I supposed to stop the Vitex while I'm on my period or continue taking it. I have been still taking it so what will happen.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.